# SDR HALA0800535

- Difficulty date: April 17, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 9,597 hours, 23,632 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE, RIGHT WING TIP TRAIL EDGE.  REMOVED RT WING TIP.  INSTALLED WING TIP ASSY PER AMM 57-30-01.  SECURITY CK AND OPS CK OK.
